# SDR REX2008F00025

- Difficulty date: August 1, 2008
- Submitted: August 8, 2008
- Operation: Air carrier
- Aircraft: N8554A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7554
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO KMSP, WHEN GEAR WAS LOWERED THE AURAL "GEAR DISAGREE" WARNING WENT OFF WITH A RED NOSE GEAR INDICATION.  CREW DECLARED AN EMERGENCY AND MANUALLY LOWERED THE GEAR.  AN OTHERWISE NORMAL APPROACH AND LANDING WAS MADE AT KMSP.  MAINTENANCE MET THE ACFT ON THE TAXIWAY AND PINNED THE GEAR.  MAINTENANCE INSPECTED THE GEAR AND REPLACED THE NOSE LANDING GEAR PRIORITY VALVE PER BOMBARDIER AMM.  (S)
